# SDR AALA952111

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR LIGHTS INOP, BETWEEN BUSINESS AND COACH.  REPLACED FUSE IN EMERGENCY POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
